# SDR TWAA0003812

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Aircraft time: 75,588 hours, 80,116 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, ON LT WING THE INBD BUTE DOOR ATTACH BRACKET AND REPAIR DOUBLER WERE CRACKED AT AFT END, APPROX 21 INCHES INBD OF INBD FLAP HINGE CASTING.  FABRICATED NEW DOUBLER 0.032 SS 301 HALF HARD AND INSTALLED PER SRM 57-01 PAGE 8.
